• Side effects from a triple dose of Herceptin

    Asked by Louie on Tuesday, April 16, 2013

    Side effects from a triple dose of Herceptin

    Has anyone else had extreme fatigue with this

    6 Answers from the Community

    6 answers
    • Ydnar2xer's Avatar

      I'm not sure what you mean...do you mean you've had Herceptin 3 different times, or that in one treatment, you got 3x the dosage?

      I am on Herceptin every 3 weeks, but have noticed no side effects.

      over 3 years ago
    • Msreje's Avatar

      Hello Louie, I too am a little confused by your triple dose of Herceptin. I received weekly doses of Herceptin for six months along with chemo and now am down to a dose every three weeks. I do feel tired and achy like the flu after treatment. Nothing that a tylenol cann't help me with. Hope you feel better soon!!!!!

      over 3 years ago
    • princess123's Avatar

      I have been very tired and also take Herceptin every 3 weeks. I just didn't know that is what it's from. They also have discovered nodules on my thyroid. The onc thinks that may be the reason also.

      over 3 years ago
    • Louie's Avatar

      In the beginning I was getting a Herceptin weekly and then it was changed to one treatment 3x the dose once every three weeks. With the weekly dose I was fatigued for three days but able to take care of myself. With the 3x dose I was down flat unable to reach for the water that was handed to me.

      over 3 years ago
    • mcowett's Avatar

      Louie, think you answered your question. I get the triple dose as well and from the start of chemo the one thing I always kept in mind was to drink lots and lots and lots of water to flush all that stuff out. I am fatigued, and I have body aches - not anything like they were during chemo and rad. treatment; I just keep drinking water and started Aleve 2x a day.

      over 3 years ago
    • gwendolyn's Avatar

      I find myself slightly fatigued after my tri-weekly dose, but nothing to the extent you describe.

      over 3 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more breast cancer questions.  Also, don't forget to check out our Breast Cancer page.